# SDR GAIA0211ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE FLOORBEAM AT BS 560, LBL 3 HAVE NUMEROUS HOLES THROUGH THE UPPER FLANGE AND RADIUS.  ACCOMPLISHED A REPAIR IAW BOEING 727 SRM 51-40-4, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
